# SDR CHQ00038

- Difficulty date: November 7, 2001
- Submitted: November 8, 2001
- Operation: Air carrier
- Aircraft: N271
- Make and model: Emb EMB-145
- Aircraft serial: 145305
- Aircraft time: 3,030 hours, 2,698 cycles
- Engine: Allsn AE3007A
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Indicator
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

NR 1 FUEL INDICATION INOP.
